Communications in Mathematical Physics

, Volume 73, Issue 1, pp 63–77 | Cite as

A characterization of Markovian homogeneous multicomponent Gaussian fields

  • G. O. S. Ekhaguere
Article

Abstract

Necessary and sufficient conditions are given for a certain class of homogeneous multicomponent Gaussian generalized stochastic fields to possess a Markov property equivalent to Nelson's. The class of Markov fields so characterized has as a subclass the class of Markov fields which lead by Nelson's Reconstruction Theorem to some covariant (free) quantum fields.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Quantum Computing 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Levy, P.: Processus stochastique et mouvement Brownien. Paris: Gauthier-Villars 1948Google Scholar
  2. 2.
    Levy, P.: A special problem of Brownian motion, and a general theory of Gaussian random function. Proc. 3rd Berk. Symp. Math. Stat. Prob.2, 133–175 (1956)Google Scholar
  3. 3.
    Mckean, H.P., jr.: Brownian motion with a several dimensional time. Theory Probab. Its Appl.8, 335–354 (1963)Google Scholar
  4. 4.
    Molchan, G.M.: On some problems concerning Brownian motion in Levy's sense. Theory Probab. Its Appl.12, 682–690 (1967)Google Scholar
  5. 5.
    Pitt, L.D.: A Markov property for Gaussian processes with a multidimensional parameter. Arch. Ration. Mech. Anal.43, 367–391 (1971)Google Scholar
  6. 6.
    Aronszajn, N.: Theory of reproducing kernels. Trans. Am. Math. Soc.68, 337–404 (1950)Google Scholar
  7. 7.
    Peetre, J.: Rectification a l'article «Une caracterisation abstraite des operateurs differentiels». Math. Scand.8, 116–120 (1960)Google Scholar
  8. 8.
    Lions, J.L., Magenes, E.: Non-homogeneous boundary value problems and applications, Vol. 1. Berlin, Heidelberg, New York: Springer 1972Google Scholar
  9. 9.
    Kotani, S.: On a Markov property for stationary Gaussian processes with a multidimensional parameter. In: Proc. of the Second Japan — USSR Symposium on probability theory. Lecture notes in mathematics, Vol. 330, pp. 239–250. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  10. 10.
    Kotani, S., Okabe, Y.: On a Markovian property of stationary Gaussian processes with multidimensional parameter. In: Hyperfunctions and pseudo-differential equations. Lecture notes in mathematics, Vol. 287, pp. 153–169. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  11. 11.
    Nelson, E.: Construction of quantum fields from Markoff fields. J. Funct. Anal.12, 97–112 (1973)Google Scholar
  12. 12.
    Nelson, E.: The free Markoff field. J. Funct. Anal.12, 211–227 (1973)Google Scholar
  13. 13.
    Simon, B.: TheP(φ)2 Euclidean (quantum) field theory. In: Princeton series in physics. Princeton: Princeton University Press 1974Google Scholar
  14. 14.
    Velo, G., Wightman, A.: Constructive quantum field theory. Lecture notes in physics, Vol. 25. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  15. 15.
    Komatsu, H.: Ultradistributions and hyperfunctions. Lecture notes in mathematics, Vol. 287, pp. 164–179. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  16. 16.
    Roumieu, C.: Sur quelques extensions de la notion de distributions. Ann. Sci. Ec. Norm. Sup.77, 47–121 (1960)Google Scholar
  17. 17.
    Roumieu, C.: Ultradistributions definies sur IRn et sur certaines classes de varieté's differentiables. J. Analyse Math.10, 153–192 (1963)Google Scholar
  18. 18.
    Beurling, A.: Quasi-analyticity and general distributions. Lectures 4 and 5, Summer Institute, Stanford (1961)Google Scholar
  19. 19.
    Lions, J.C., Magenes, E.: Non-homogeneous boundary value problems and applications, Vol. III. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  20. 20.
    Cristescu, R., Marinescu, G.: Applications of the theory of distributions. London, New York: Wiley 1973Google Scholar
  21. 21.
    Gel'fand, I.M., Vilenkin, N.Ya.: Generalized functions, Vol. 4. Applications of harmonic analysis. London, New York: Academic Press 1964Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • G. O. S. Ekhaguere
    • 1
  1. 1.Department of MathematicsUniversity of IbadanIbadanNigeria

Personalised recommendations